MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 411804
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number, reporting site: 1049092, manufacturing site: 9618003.
 
Event or Problem Description
The end user reported that the starter hole of eight moldable wafers were significantly off centered from one market unit (mu) for known lot.He felt that this made the wafer unusable.It was observed prior to use and the end user did not used the products.Also, the end user reported that the issue was firstly noticed approximately five months ago.No photograph was available at this time.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6 - investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions h10: investigation summary batch record review: lot 2m00001 was manufactured on 02/dec/2022, in ats #2 line, with a total of (b)(4) market units (mkus).Compliance engineer performed a batch record review on 15/jun/2023, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1222278 and manufacturing order (b)(4).Therefore, no discrepancy related to this issue were found within the documentation.Photograph, video and/or physical sample evaluation: no photographs associated with this case were received and no unused return sample was expected.Conclusion summary of the related event: based on the revision of the observation of the processes involved, interviews to the personnel of the line and the expertise of the triage team, this failure mode was attributed to the following probable causes: ¿ method ¿ pick and place vacuum nips not standardized.The appropriate actions will be taken through the corrective/preventative action (capa) record in database.The investigation associated with related event record has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key16894339
Report Number9618003-2023-00535
Device Sequence Number17685562
Product Code EXE
UDI-Device Identifier00768455187041
UDI-Public768455187041
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number411804
Device Lot Number2M00001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer07/03/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown